Research Article
PDF EndNote BibTex RIS Cite

Year 2010, Volume 3, Issue 1, 24 - 34, 30.04.2010

Abstract

References

  • [1] D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics 203, Birkhouser Boston, Inc., MA, 2002.
  • [2] M. C. Chaki, On pseudo symmetric manifolds, An. Stiint. Univ. Al. I. Cuza Iasi Sect. I a Mat. 33 (1987), no. 1, 53–58.
  • [3] M. C. Chaki, On pseudo Ricci symmetric manifolds, Bulgar. J. Phys. 15 (1988), no. 6, 526–531.
  • [4] U. C. De, N. Guha, On generalised recurrent manifolds, Proc. Math. Soc. 7 (1991), 7-11.
  • [5] U. C. De, G. Pathak, On a semi-symmetric metric connection in a Kenmotsu manifold, Bull. Calcutta Math. Soc. 94 (2002), no. 4, 319–324.
  • [6] A. Friedmann and J. A. Schouten, Über die Geometrie der halbsymmetrischen Übertragungen, Math. Z. 21 (1924), no. 1, 211–223.
  • [7] H. A. Hayden, Subspace of a space with torsion, Proceedings of the London Mathe- matical Society II Series 34 (1932), 27-50.
  • [8] T. Imai, Notes on semi-symmetric metric connections, Vol. I. Tensor (N.S.) 24 (1972), 293–296.
  • [9] T. Imai, Hypersurfaces of a Riemannian manifold with semi-symmetric metric con- nection, Tensor (N.S.) 23 (1972), 300–306.
  • [10] K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. Journ. 24(1972), 93-103.
  • [11] C. Özgür, On weakly symmetric Kenmotsu manifolds, Differ. Geom. Dyn. Syst. 8 (2006), 204–209.
  • [12] C. Özgür, On generalized recurrent Kenmotsu manifolds, World Applied Sciences Journal 2 (2007), no.1, 29-33.
  • [13] A. Sharfuddin and S. I. Husain, Semi-symmetric metric connexions in almost contact manifolds, Tensor(N.S.) 30 (1976), no. 2, 133–139.
  • [14] L. Tamássy, T. Q. Binh, On weakly symmetric and weakly projective symmetric Riemannian manifolds, Colloq. Math. Soc. J. Bolyai, 56 (1992), 663–670.
  • [15] L. Tamássy, T. Q. Binh, On weak symmetries of Einstein and Sasakian mani- folds,Tensor (N.S.) 53 (1993), no.1, 140–148.
  • [16] M. M. Tripathi, On a semi symmetric metric connection in a Kenmotsu manifold, J. Pure Math. 16 (1999), 67–71.
  • [17] K. Yano, On semi-symmetric metric connections, Rev. Roumaine Math. Pures Appl. 15 (1970), 1579-1586.
  • [18] A. Yücesan, On semi-Riemannian submanifolds of a semi-Riemannian manifold with a semi-symmetric metric connection, Kuwait J. Sci. Eng. 35 (2008), no. 1A, 53–69.

Some Properties of a Kenmotsu manifold with a semi-symmetric metric connection

Year 2010, Volume 3, Issue 1, 24 - 34, 30.04.2010

Abstract

 

References

  • [1] D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics 203, Birkhouser Boston, Inc., MA, 2002.
  • [2] M. C. Chaki, On pseudo symmetric manifolds, An. Stiint. Univ. Al. I. Cuza Iasi Sect. I a Mat. 33 (1987), no. 1, 53–58.
  • [3] M. C. Chaki, On pseudo Ricci symmetric manifolds, Bulgar. J. Phys. 15 (1988), no. 6, 526–531.
  • [4] U. C. De, N. Guha, On generalised recurrent manifolds, Proc. Math. Soc. 7 (1991), 7-11.
  • [5] U. C. De, G. Pathak, On a semi-symmetric metric connection in a Kenmotsu manifold, Bull. Calcutta Math. Soc. 94 (2002), no. 4, 319–324.
  • [6] A. Friedmann and J. A. Schouten, Über die Geometrie der halbsymmetrischen Übertragungen, Math. Z. 21 (1924), no. 1, 211–223.
  • [7] H. A. Hayden, Subspace of a space with torsion, Proceedings of the London Mathe- matical Society II Series 34 (1932), 27-50.
  • [8] T. Imai, Notes on semi-symmetric metric connections, Vol. I. Tensor (N.S.) 24 (1972), 293–296.
  • [9] T. Imai, Hypersurfaces of a Riemannian manifold with semi-symmetric metric con- nection, Tensor (N.S.) 23 (1972), 300–306.
  • [10] K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. Journ. 24(1972), 93-103.
  • [11] C. Özgür, On weakly symmetric Kenmotsu manifolds, Differ. Geom. Dyn. Syst. 8 (2006), 204–209.
  • [12] C. Özgür, On generalized recurrent Kenmotsu manifolds, World Applied Sciences Journal 2 (2007), no.1, 29-33.
  • [13] A. Sharfuddin and S. I. Husain, Semi-symmetric metric connexions in almost contact manifolds, Tensor(N.S.) 30 (1976), no. 2, 133–139.
  • [14] L. Tamássy, T. Q. Binh, On weakly symmetric and weakly projective symmetric Riemannian manifolds, Colloq. Math. Soc. J. Bolyai, 56 (1992), 663–670.
  • [15] L. Tamássy, T. Q. Binh, On weak symmetries of Einstein and Sasakian mani- folds,Tensor (N.S.) 53 (1993), no.1, 140–148.
  • [16] M. M. Tripathi, On a semi symmetric metric connection in a Kenmotsu manifold, J. Pure Math. 16 (1999), 67–71.
  • [17] K. Yano, On semi-symmetric metric connections, Rev. Roumaine Math. Pures Appl. 15 (1970), 1579-1586.
  • [18] A. Yücesan, On semi-Riemannian submanifolds of a semi-Riemannian manifold with a semi-symmetric metric connection, Kuwait J. Sci. Eng. 35 (2008), no. 1A, 53–69.

Details

Primary Language English
Journal Section Research Article
Authors

Sibel SULAR>

Publication Date April 30, 2010
Published in Issue Year 2010, Volume 3, Issue 1

Cite

Bibtex @research article { iejg599477, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2010}, volume = {3}, number = {1}, pages = {24 - 34}, title = {Some Properties of a Kenmotsu manifold with a semi-symmetric metric connection}, key = {cite}, author = {Sular, Sibel} }
APA Sular, S. (2010). Some Properties of a Kenmotsu manifold with a semi-symmetric metric connection . International Electronic Journal of Geometry , 3 (1) , 24-34 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47485/599477
MLA Sular, S. "Some Properties of a Kenmotsu manifold with a semi-symmetric metric connection" . International Electronic Journal of Geometry 3 (2010 ): 24-34 <https://dergipark.org.tr/en/pub/iejg/issue/47485/599477>
Chicago Sular, S. "Some Properties of a Kenmotsu manifold with a semi-symmetric metric connection". International Electronic Journal of Geometry 3 (2010 ): 24-34
RIS TY - JOUR T1 - Some Properties of a Kenmotsu manifold with a semi-symmetric metric connection AU - SibelSular Y1 - 2010 PY - 2010 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 24 EP - 34 VL - 3 IS - 1 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry Some Properties of a Kenmotsu manifold with a semi-symmetric metric connection %A Sibel Sular %T Some Properties of a Kenmotsu manifold with a semi-symmetric metric connection %D 2010 %J International Electronic Journal of Geometry %P -1307-5624 %V 3 %N 1 %R %U
ISNAD Sular, Sibel . "Some Properties of a Kenmotsu manifold with a semi-symmetric metric connection". International Electronic Journal of Geometry 3 / 1 (April 2010): 24-34 .
AMA Sular S. Some Properties of a Kenmotsu manifold with a semi-symmetric metric connection. Int. Electron. J. Geom.. 2010; 3(1): 24-34.
Vancouver Sular S. Some Properties of a Kenmotsu manifold with a semi-symmetric metric connection. International Electronic Journal of Geometry. 2010; 3(1): 24-34.
IEEE S. Sular , "Some Properties of a Kenmotsu manifold with a semi-symmetric metric connection", International Electronic Journal of Geometry, vol. 3, no. 1, pp. 24-34, Apr. 2010